Have been on it for nearly a month. I'm ready to increase from 30 to 40 mg on Monday. It has been wonderful, have even lost 7 pounds. Gotta be careful with that, I just have absolutely no appetite most of the time. Get a little agitated now that I can focus and have so much to do at work1! 1/2 of Alprazolam does the trick though and doesn't make me tired with the Vyvanse acting as a stimulant. Just calms me down even more. Love that I am not spouting off at the mouth and so damn restless. Even the constant crossing of the legs has mellowed out considerably!!
yes, i have a lot of trouble sleeping. its 1:30am and I am still awake. =( sometimes i fall asleep okay but wake up around 2 or 3am and can't go back to sleep. I take Lexapro for depression (not a result of the vyvanse). I took 30 mg for a month and then increased to 40 mg. have lost about 12 pounds. No appetite either.
Last edited by mod-anon; 01-24-2010 at 01:30 AM.
Reason: removed quote